# SDR 2005UALA00902

- Difficulty date: August 27, 2005
- Submitted: September 6, 2005
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 40,379 hours, 13,900 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1787.43
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AFT FUSELAGE LIGHTNING STRIKE AT BS 1787.43 LBL 8  AT FASTENER AND SKIN.  REMOVED DAMAGE, ACP HEFC INSP, NO CRACKED NOTED.  INSTALL REPAIR DOUBLER PER SRM 53-00-01, AND TIMCO REO-G10914, REV A.
